MedElevator Войти в исследования
← Поиск публикаций
Acta paediatrica (Oslo, Norway : 1992) · 1997

Salicylate intoxication using a skin ointment.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Chiaretti A, Schembri Wismayer D, Tortorolo L, Piastra M, Polidori G

Аннотация

Acute percutaneous salicylate intoxication is a rare event in children but can happen with a skin disease where salicylic acid, used as a keratolytic ointment, can be absorbed transcutaneously. Until now, few cases of transcutaneous salicylate intoxication have been reported in the literature. Our case report is about a 5-year-old girl with lamellar ichthyosis and an acute salicylate transcutaneous intoxication after the application of a skin ointment. The child had a fever, hyperpnoea with respiratory alkalosis, comatose state and oculogyric crisis. We would like to emphasize the danger of applying salicylic acid in children with extensive skin diseases and, therefore, it is advisable to measure the plasma salicylic levels so as to prevent eventual salicylate toxicity.

Предметные рубрики MeSH